# SDR RAIA201306210002

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145231
- Aircraft time: 29,019 hours, 26,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT AT ROW 3 INOPERATIVE.  MX INSPECTED AND REPLACED BULB AND OPS CHECKED GOOD.
